# SDR UIEA2018040400569

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Damaged
- Location: Fuel Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED NR 1 PYLON FUEL LINE COUPLING.   REPLACED THE FUEL LINE IAW AMM 28-22-07-404-104, 28-22-07-404-126, AND 71-00-00-795-034.  NO LEAK WAS FOUND AND OPS CHECKED NORMAL.
